Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Cramps, pain in groin area, urge to pass stools after eating spicy foods. What could this be?

I have been getting cramps in groin area and there is always a slight pain there. This pain makes me feel like always need to poop and can have 3 to 4 poops a day with the pain trebling in groin area when I do pass the poop. The poop isn t diarrhea but is soft not like normal. I have had this for around one week now. I did eat something very spicy and seems to have began from that. What is it?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern here the given history is suggestive of intestinal infection and the most likely organism would be protozoa, if I would be your doctor then I would treat this case with the following medicines,
1) Tab Metronidazole 400 mg twice in day for five days
2) Tab Dicyclomine three times in day
3) Tab Chlorodiazepoxide twice in day
nothing to worry about this, hope this information helps you, have nice day.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor